# SDR SWAA2022013019679

- Difficulty date: August 13, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT MOP SILL IS CORRODED / LOCATED AND DRILLED NEW MOPSILL AT AFT SERVICE DOOR IAW SRM 51-40-05. INSTALLED IAW SRM 51-40-02 AND DWG 147A8501 88324U 22AUG17
